# SDR SWAA2023060856454

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 63,078 hours, 37,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR PARTIALLY OPENED WITH SLIDE GIRT BARS STILL ARMED. RAFT FELL OUT OF BOX BUT DID NOT INFLATE.<[01] UPDATED PART REQ FOR SLIDE R&R;[02] R/R FWD ENTRY ESCAPE SLIDE IAW AMM 25-66-01.
